# SDR SWAA2025022084613

- Difficulty date: January 9, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA R1 CREASE BEAM CRRODED AT STA 312+15' LBL 60 WL 208<[01] REMOVED DAMAGE FROM CABIN FWD WET AREA R1 CREASE BEAM CORRODED AT STA 312+15' LBL 60 WL 208; FOUND IT OUT OF LIMITS ; ORIG T . ADJACENT TO BLEND .085'; LOSS .017'; REMOVED DAMAGED PART ;LOCATED; DRILLED;INSTALLED NEW R1 DOOR CREASE BEAM P/ N 6540004-134;A TAG# WN11061;APPLIED CIC ON NEW PART. IAW SRM 51-10-02; SRM 51-40-05; DWG # 141A8310; REV B; DWG # 141A8310; REV:-A; AMM 51-21-91.
